Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Fan, Yan
and
Xia, Ernest X. W.
2024.
SOME INEQUALITIES ON RANKS OF CUBIC PARTITIONS.
Rocky Mountain Journal of Mathematics,
Vol. 54,
Issue. 5,
Zhang, Jingzhao
and
Yao, Olivia X. M.
2025.
Proof of a conjecture of Merca on the cubic partition function.
The Ramanujan Journal,
Vol. 67,
Issue. 2,
Andrews, George E.
and
Paule, Peter
2025.
MacMahon's partition analysis XV: Parity.
Journal of Symbolic Computation,
Vol. 127,
Issue. ,
p.
102351.